• Users Online: 183
  • Print this page
  • Email this page
CASE REPORT
Year : 2022  |  Volume : 2  |  Issue : 4  |  Page : 173-177

Epstein–Barr virus mucocutaneous ulcer: A rare cause of drug-induced lower gastrointestinal bleed


1 Department of Gastroenterology, MGM Hospital, Chennai, Tamil Nadu, India
2 Department of Hepatology, Sri Ramachandra Institute of Higher Education and Research, Chennai, Tamil Nadu, India
3 Department of Surgical Gastroenterology, Sri Ramachandra Institute of Higher Education and Research, Chennai, Tamil Nadu, India

Correspondence Address:
Jayanthi Venkataraman
Department of Hepatology, Sri Ramachandra Institute of Higher Education and Research, Chennai, Tamil Nadu
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/ghep.ghep_20_22

Rights and Permissions

We report a case of a young female with cirrhosis due to autoimmune hepatitis who presented with significant hematochezia. She was on azathioprine for 3 years. At colonoscopy, she had two synchronous bleeding polypoidal colonic lesions that required an emergency left hemicolectomy. Immunohistochemistry confirmed the diagnosis of Epstein–Barr virus-positive mucocutaneous ulcers (EBV-MCU).


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed176    
    Printed10    
    Emailed0    
    PDF Downloaded16    
    Comments [Add]    

Recommend this journal